# SDR TWAA9711004

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Test Card
- Part number: 69482723
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 146 - DURING LANDING, THE LEFT MAIN GEAR UNSAFE LIGHT ILLUMINATED.  REMOVED AND REPLACED THE MASTER DIM TEST CARD, MFG P/N 69-48272-3, MANUFACTURED BY BOEING COMPANY.  OPERATIONAL CHECK NORMAL.  (M)
